# SDR ASAA2016082417792

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,831 hours, 3,193 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT.  ACFT GROUNDED.  FOUND LT FORWARD WINDOW HEAT C/B OPENED.  PERFORMED C/B RESET PROCEDURES IAW AMM 20-60-01.  NO DEFECTS FOUND.  PERFORMED WINDOW HEAT SYS OPS CHECK IAW AMM 30-41-00.  OPS NORMAL.
